default-icon
Abdominal cramps
I have taken overdose of disodium hydrogen citrate and got real painful abdominal cramps feeling cold. is there any risk of renal impairment?
41 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

All medicines may cause side effects, but many people have no, or minor, side effects. Possible side effects are Diarrhea; loose stools; nausea; upset stomach; vomiting. Which are self limiting... Consult Physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.